Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Note on a theorem of C. T. Taam concerning bounded solutions of nonlinear differential equations


Author: John E. Lagnese
Journal: Proc. Amer. Math. Soc. 20 (1969), 351-356
MSC: Primary 34.95
MathSciNet review: 0234099
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. T. Taam, Stability, periodicity, and almost periodicity of solutions of nonlinear differential equations in Banach spaces, J. Math. Mech. 15 (1966), 849–876. MR 0196241

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.95

Retrieve articles in all journals with MSC: 34.95


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0234099-5
Article copyright: © Copyright 1969 American Mathematical Society